Alert archive / Pennsylvania / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 30, 2015, 8:03 PM EDT for Philadelphia County, Pennsylvania. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2015, 8:03 PM EDT (00:03 UTC)
- Expired
- Jun 30, 2015, 8:30 PM EDT
- In force
- 27 min
- Issued by
- NWS Philadelphia/Mount Holly
County Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 61 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1407 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
987 WWUS81 KPHI 010003 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 803 PM EDT TUE JUN 30 2015 NJZ017>019-PAZ070-071-104-106-010030- NORTHWESTERN BURLINGTON-CAMDEN-GLOUCESTER-PHILADELPHIA-DELAWARE-EASTERN MONTGOMERY-LOWER BUCKS- 803 PM EDT TUE JUN 30 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAMDEN...NORTH CENTRAL GLOUCESTER...NORTHWESTERN BURLINGTON...NORTHEASTERN DELAWARE...SOUTHEASTERN BUCKS...PHILADELPHIA AND SOUTHEASTERN MONTGOMERY COUNTIES... AT 802 PM EDT...A STRONG THUNDERSTORM WAS OVER MORRIS PARK...OR NEAR PHILADELPHIA...MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PHILADELPHIA...CAMDEN...GLOUCESTER CITY...BENSALEM...YEADON... BURLINGTON...BRISTOL...RIVERSIDE...PALMYRA...HATBORO...FOLCROFT... AMBLER...JENKINTOWN...WESTVILLE...NARBERTH...NATIONAL PARK...EAST LANSDOWNE...BEVERLY...ROCKLEDGE AND NEWTOWN. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3985 7518 3995 7537 4033 7508 4016 7476 TIME...MOT...LOC 0002Z 216DEG 24KT 3997 7522 $$ HEAVENER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 30, 7:51 PM EDT, 12 minutes earlier.
Area forecast discussion, Jun 30, 7:51 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
751 PM EDT TUE JUN 30 2015
.SYNOPSIS...
A TROUGH IS EXPECTED TO SLOWLY PROPAGATE EAST THROUGH MID WEEK. AS
IT DOES SO, A WARM FRONT WILL LIFT INTO OUR REGION TOMORROW, FOLLOWED
BY A COLD FRONT LATE WEDNESDAY. THAT FRONT IS EXPECTED TO STALL
JUST SOUTH OF OUR REGION FOR THE REMAINDER OF THE WORK WEEK.
ANOTHER COLD FRONT COULD ARRIVE SATURDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SEVERE THUNDERSTORM WATCH EXPIRES AT 8 PM AND WE'LL UPDATE MULTIPLE
PRODUCTS AT THAT TIME. SCT TO BKN TSTMS SHOULD CROSS THE AREA
DURING THE NIGHT WITH BRIEF HEAVY RAINS AND GUSTY WINDS.
STORMS MAY REORGANIZE INTO SUBSTANTIAL CLUSTERS AROUND 01Z ALONG
THE WARM FRONT WITH WEAK LOW PRESSURE THE FOCUS. THIS PERMITS
POTENTIAL FOR ORGANIZED STORMS FROM I95 SEWD IN THE 01Z-06Z TIME
FRAME.
A FLASH FLOOD WATCH CONTINUES IN EFFECT THRU 3 AM WED FOR PORTIONS
OF ERN PA AND NORTHERN NJ...WHERE CONVECTION CONTINUES TO REFORM
AND TRAIN.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
GRADUALLY IMPROVING WEATHER...AS BOTH POPS AND SKY COVER DECREASE
THROUGH THE DAY...WITH MAX TEMPS AOA AVG.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
LITTLE CHANGE TO THE LONG TERM IN ORDER TO FOCUS ON ONGOING SEVERE
THREAT.
PREVIOUS LONG TERM DISCUSSION...THERE WAS ABOUT A 50/50 SPLIT
BETWEEN THE GFS AND WRF- NMMB INITIALIZATION AT 500MB. FARTHER
DOWNWARD, THE WRF- NMMB LOOKED BETTER. DP/DTING THE WESTERN CONUS
RIDGE LOOKS STRONGER, WHILE THE ERN NOAM TROF IS BROADER. WHILE
THE MODELS AGREE ON A CONTINUATION OF THIS OVERALL SYNOPTIC
PATTERN, THEY VARY ON DETAILS AND CONTINUE TO FIND THEMSELVES IN
ODD POSITIONS WITH THE NORMALLY SLOWER ECMWF AND WRF-NMMB
CONSIDERABLY FASTER THAN THE OTHER MEDIUM RANGE MODELS. AS PER
PMDHMD WE ARE LEANING AWAY FROM THESE FASTER RESULTS AND GOING
MORE TOWARD CONTINUITY. REGARDLESS WITH THE CURRENT PATTERN
REMAINING IN PLACE IT IS TOUGH TO CONFIDENTLY PREDICT MUCH
PROLONGED DRY WEATHER.
THE START OF THE LONG TERM DOES HAVE DECENT MODELING CONSENSUS.
WHILE THE WARM FRONT SHOULD BE LIFTING NORTHEAST OF OUR CWA,
SHORT WAVES INTERACTING WITH THE WARM SECTOR SHOULD RE-GENERATE
MORE SHOWERS AND TSTMS RATHER QUICKLY ON WEDNESDAY MORNING. COLD
POCKET ALOFT COUPLED WITH NEAR NEUTRAL LOWER LEVEL THERMAL
FIELDS KEEP PREDICTED TOTAL TOTALS AT OR AROUND 50C.
APPROPRIATELY MIXED LAYER CAPES (ABOVE 1000J IN DELMARVA) PEAK
DURING THE MORNING AND DECREASE AS THE AFTERNOON PROGRESSES AS
THE COLD POCKET GETS SHEARED. HIGHEST POPS ARE IN THE MORNING WITH
A TRAIL OFF AS THE DAY CONTINUES. STRONGER SHEAR AND CAPE ARE
DECOUPLED AND (CAPE) MAY NOT RAMP UP FAST ENOUGH GIVEN TIMING OF
FEATURES FOR SEVERE WHICH LOOKS BETTER NORTHEAST OF OUR CWA. AIR
MASS SUPPORTIVE OF MID TO UPPER 80S FOR MAX TEMPS MOST OF OUR CWA.
GIVEN THE BRIEF FLATTENING OF THE TROF ALOFT, WE DID NOT CARRY
MUCH OF A CHANCE OF THUNDER INTO THE NIGHT AND NO POPS ANYWHERE
OVERNIGHT. STAT GUIDANCE MINS LOOK REASONABLE.
ON THURSDAY THE FRONTAL BOUNDARY IS EXPECTED TO STALL JUST SOUTH OF
OUR CWA. FROM HERE THE TIMING OF IMPULSES ON THE FRONT START TO
DIVERGE. REGARDLESS, THE BOUNDARY IS CLOSE ENOUGH TO ACT AS A
TRIGGER WITH HIGHER CONFIDENCE (THUS HIGHER POPS) IN THE SOUTHEASTERN
PART OF UR CWA. MIXED LAYER CAPES IN DELMARVA REACH THE LOWER
1000S, BUT ARE RELATIVELY LOW FARTHER TO THE NORTHWEST. THUNDER
CHANCES MAY BE OVERSTATED. THERMAL FIELDS SUGGEST A 2-3F DROP OFF
IN MAX TEMPS FROM WED.
NOW THE MODELS REALLY START DIVERGING FOR THURSDAY NIGHT AND FRIDAY
WITH THE GFS AND CAN GGEM EMPHASIZING FRIDAY WITH THE ECMWF AND
WRF THURSDAY NIGHT. WHERE MODELS AGREE IS THAT INSTABILITY IN OUR
CWA IS MODEST AND THERE ARE HIGHER CHANCES SOUTH THAN NORTH.
TIMING RESOLUTION IS TOO UNCERTAIN TO FORECAST DRY WEATHER FOR
EITHER PERIOD. WE DID STEER HIGHER POPS INTO THURSDAY NIGHT AS THE
GEFS IS SLIGHTLY FASTER THAN THE OP GFS.
IT DOES NOT BECOME MUCH CLEARER FOR INDEPENDENCE DAY WITH THE ECMWF
FORECASTING A DRY DAY AND THE CAN GGEM HAVING A TOTAL WASHOUT. MOST
MODELS ARE NOT INDICATING A SFC LOW ON THE LEVEL OF LAST SATURDAY,
SO FOR NOW WE KEPT THE FORECAST FOR INDEPENDENCE DAY CLOSE TO
CONTINUITY AND SUMMER CLIMO AND NOT SOUND LIKE A TOTAL LOSS.
SUNDAY/MONDAY REMAIN CLOSE TO CONTINUITY. WITH BOTH THE GFS AND EC
DRY WE HAVE SUNDAY PREDICTED TO BE THE BETTER OF THE TWO WEEKEND
DAYS AND KEPT THE CHANCE FOR THUNDERSTORMS IN FOR MONDAY AS THE
WARM FRONT IS PREDICTED TO RETURN.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
OVERNIGHT...MAINLY VFR SCT-BKN AOA 5000 FT. BRIEF GUSTY WINDS TO
30-35 KT IN IFR TSTMS THROUGH 06Z. SE TO SSW FLOW NORTH TO SOUTH
THROUGH THE WARM FRONTAL BOUNDARY. POSSIBLE DEVELOPING EXPANDING
PATCHES IFR FOG/STRATUS AFTER 06Z IF THE SHOWERS DISSIPATE. PLS
SEE TAFS FOR DETAILS.
WEDNESDAY...VFR SCT AOA 5000 FT WITH CHANCE OF LEFTOVER SHOWERS
AND ISOLATED TSTMS IN THE MORNING TO EARLY AFTN HRS NJ/DE.
OUTLOOK...
WEDNESDAY NIGHT...MOSTLY VFR WITH ANY PCPN CHANCES DECREASING
QUICKLY.
THURSDAY THROUGH SATURDAY...PREDOMINATELY VFR, BUT SOME
MVFR OR IFR CONDITIONS DURING SCATTERED SHOWERS AND THUNDERSTORMS.
IMPACT OUTLOOKED TO BE GREATER FOR SOUTHERN AIRPORTS AND TERMINALS.
&&
.MARINE...
755 PM: SCA CONTINUES FOR DE BAY, JUST FOR A FEW HOURS THIS
EVENING. NICE SE INFLOW AHEAD OF THE WFRONT. OTRW SCA SUB-SCA
CONDITIONS ARE ANTICIPATED MOST AREAS THROUGH WEDNESDAY.
OUTLOOK...
WEDNESDAY NIGHT...SEAS ON THE OCEAN MAY APPROACH SMALL CRAFT
ADVISORY CRITERIA IN PRE FRONTAL SOUTHERLY FLOW, BUT THERE IS
CONSIDERABLE UNCERTAINTY.
THURSDAY AND THURSDAY NIGHT...WINDS AND SEAS SHOULD REMAIN BELOW SCA
CRITERIA.
FRIDAY THROUGH SATURDAY...SEAS ON THE SOUTHERN OCEAN WATERS MIGHT
REACH SMALL CRAFT ADVISORY LEVELS PENDING THE STRENGTH OF THE LOW
PRESSURE SYSTEM ON THE FRONTAL BOUNDARY. CONFIDENCE IS LESS THAN
AVERAGE.
&&
.RIP CURRENTS...
BASED ON OUR LOCAL FORECAST APPLICATION USING A 3 FOOT WAVES/8
SECOND PERIOD AND SOUTHEAST WIND AROUND 12 KNOTS, WE CONTINUE
WITH A MODERATE RISK OF RIP CURRENTS FOR NEW JERSEY AND LOW A
LOW RISK FOR DELAWARE THRU THE REMAINDER OF THE DAY TUESDAY.
&&
.CLIMATE...
THE CHART BELOW SHOWS RAINFALL STATISTICS AT OUR FOUR BIG CLIMATE
SITES THRU 6/29. THE COLUMNS ARE BROKEN DOWN BY SITE, "POR" (HOW
FAR RECORDS DATE BACK), JUNE 2015 RAINFALL, NORMAL JUNE RAINFALL,
JUNE 2015 RAINFALL RANKING, AS WELL AS THE WETTEST JUNE ON RECORD.
SITE POR JUNE NORMAL RANK WETTEST
ILG 1894 12.46 3.50 2ND 13.66 (2013)
ACY 1874 8.04 2.81 2ND 8.45 (1920)
ABE 1922 7.02 3.86 6TH 10.51 (1938)
PHL 1872 7.23 3.08 10TH 10.56 (2013)
AT THIS TIME, IT HAS BEEN THE SECOND WETTEST JUNE ON RECORD IN
BOTH WILMINGTON AND ATLANTIC CITY. WITH ONLY TODAY LEFT IN THE
MONTH, CURRENT FORECASTS DO NOT FAVOR EITHER SITE BREAKING THEIR
ALL-TIME JUNE RAINFALL RECORD. HOWEVER, IT WOULD ONLY TAKE A HEAVY
SHOWER OR THUNDERSTORM TO CLOSE THE GAP, WHICH IS 0.41 INCHES IN
ATLANTIC CITY AND 1.2 INCHES IN WILMINGTON.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 3 AM EDT WEDNESDAY FOR PAZ054-055-
060>062-101-103-105.
NJ...FLASH FLOOD WATCH UNTIL 3 AM EDT WEDNESDAY FOR NJZ001-007>009.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR ANZ430-
431.
&&
SYNOPSIS...GIGI
NEAR TERM...DRAG 752P
SHORT TERM...FRANCK
LONG TERM...GIGI/JOHNSON
AVIATION...DRAG/GIGI 752P
MARINE...DRAG/GIGI 752P
RIP CURRENTS...
CLIMATE...Hazardous weather outlook, Jun 30, 3:52 PM EDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 PM EDT TUE JUN 30 2015 NJZ001-007>009-PAZ054-055-060>062-101-103-105-012000- SUSSEX-WARREN-MORRIS-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 352 PM EDT TUE JUN 30 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 3 AM EDT WEDNESDAY... ...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-MDZ008-012-015-019-020-NJZ010-015>018-021-PAZ070-071-102- 104-106-012000- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SOMERSET- MERCER-SALEM-GLOUCESTER-CAMDEN-CUMBERLAND-DELAWARE-PHILADELPHIA- EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 352 PM EDT TUE JUN 30 2015 ...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-NJZ012-013-019-020-022-023-027-012000- INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON- 352 PM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW OF THE STORMS THIS AFTERNOON AND EVENING COULD BE STRONG TO SEVERE WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-012000- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 352 PM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS. A FEW OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BE STRONG TO SEVERE WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-450>455-012000- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 PM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STORMS THIS AFTERNOON AND EVENING COULD BE SEVERE WITH GUSTY WINDS ABOVE 33KT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-012000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 352 PM EDT TUE JUN 30 2015 ...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 30, 5:51 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
551 PM EDT TUE JUN 30 2015
NJZ007-PAZ054-055-061-062-302215-
WARREN-CARBON-MONROE-NORTHAMPTON-LEHIGH-
551 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...
SOUTHEASTERN CARBON...NORTHERN NORTHAMPTON...SOUTHERN MONROE AND
NORTH CENTRAL LEHIGH COUNTIES...
AT 551 PM EDT...A STRONG THUNDERSTORM WAS OVER KUNKLETOWN...OR 11
MILES EAST OF LEHIGHTON...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EAST STROUDSBURG...PALMERTON...BANGOR...PEN ARGYL...WIND GAP...
HOPE...EAST BANGOR...STORMVILLE...DANIELSVILLE...SCOTRUN...
COLUMBIA...ROSSLAND...TANNERSVILLE...REEDERS...HERNYVILLE...
BELTZVILLE STATE PARK...BRODHEADSVILLE...MCMICHAEL...KUNKLETOWN AND
DELAWARE WATER GAP.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4114 7513 4114 7511 4091 7495 4073 7554
4091 7569 4115 7514
TIME...MOT...LOC 2151Z 241DEG 22KT 4086 7550
HEAVENERLocal storm report, Jun 30, 6:03 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
603 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM FUNNEL CLOUD FOGELSVILLE 40.58N 75.63W
06/30/2015 LEHIGH PA TRAINED SPOTTER
FUNNEL CLOUD REPORTED.
0217 PM FUNNEL CLOUD TREXLERTOWN 40.55N 75.61W
06/30/2015 LEHIGH PA TRAINED SPOTTER
FUNNEL CLOUD REPORTED NEAR THE TREXLERTOWN SHOPPING
CENTER.
0225 PM HAIL OREFIELD 40.63N 75.58W
06/30/2015 M1.75 INCH LEHIGH PA PUBLIC
0227 PM TSTM WND DMG HONEY BROOK 40.09N 75.91W
06/30/2015 CHESTER PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN HONEY BROOK.
0233 PM HAIL COPLAY 40.67N 75.50W
06/30/2015 M0.88 INCH LEHIGH PA TRAINED SPOTTER
NICKEL SIZED HAIL REPORTED IN COPLAY.
0235 PM TSTM WND DMG WHITEHALL TWP 40.66N 75.51W
06/30/2015 LEHIGH PA 911 CALL CENTER
NUMEROUS TREES AND WIRES REPORTED DOWN IN WHITEHALL
TOWNSHIP... COPLAY AND CATASAQUA.
0236 PM TSTM WND DMG NORTHAMPTON 40.69N 75.49W
06/30/2015 NORTHAMPTON PA 911 CALL CENTER
STRUCTURE DAMAGE WITH 2 PEOPLE REPORTED TO BE TRAPPED
IN THE BUILDING.
0239 PM HAIL NORTH CATASAUQUA 40.66N 75.47W
06/30/2015 M1.00 INCH NORTHAMPTON PA PUBLIC
0243 PM HAIL WHITEHALL TWP 40.66N 75.51W
06/30/2015 M1.75 INCH LEHIGH PA SOCIAL MEDIA
0244 PM TSTM WND DMG HANOVER TWP 40.67N 75.40W
06/30/2015 NORTHAMPTON PA 911 CALL CENTER
TREES AND WIRES DOWN IN HANOVER TOWNSHIP.
0244 PM TSTM WND DMG NORTH CATASAUQUA 40.66N 75.47W
06/30/2015 NORTHAMPTON PA EMERGENCY MNGR
4 TO 5 HOMES DAMAGED.
0246 PM TSTM WND GST LEHIGH VALLEY INTL AIRP 40.65N 75.44W
06/30/2015 M61 MPH LEHIGH PA ASOS
61 MPH GUST RECORDED AT THE LEHIGH VALLEY INTERNATIONAL
AIRPORT.
0248 PM TSTM WND DMG HANOVER TWP 40.67N 75.40W
06/30/2015 NORTHAMPTON PA EMERGENCY MNGR
TREES AND WIRES DOWN
0250 PM FLASH FLOOD COPLAY 40.67N 75.50W
06/30/2015 LEHIGH PA 911 CALL CENTER
ROAD FLOODING REPORTED WITH CARS TRAPPED IN FLOOD
WATERS.
0300 PM TSTM WND GST 2 NNE CEDARVILLE 40.25N 75.66W
06/30/2015 M64 MPH MONTGOMERY PA TRAINED SPOTTER
ALSO WITH HAIL...HAIL SIZE UNKNOWN.
0310 PM FLASH FLOOD NORTHAMPTON 40.69N 75.49W
06/30/2015 NORTHAMPTON PA EMERGENCY MNGR
12 TO 14 HOMES FLOODED ON BANK STREET.
0317 PM TSTM WND DMG WEST GOSHEN 39.97N 75.57W
06/30/2015 CHESTER PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN WEST GOSHEN.
0320 PM TSTM WND GST WEST CHESTER 39.96N 75.61W
06/30/2015 M63 MPH CHESTER PA MESONET
0334 PM TSTM WND DMG PHOENIXVILLE 40.13N 75.52W
06/30/2015 CHESTER PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN PHOENIXVILLE.
0342 PM HAIL OXFORD 40.80N 74.99W
06/30/2015 M1.25 INCH WARREN NJ TRAINED SPOTTER
HALF DOLLAR SIZE HAIL REPORTED IN OXFORD.
0342 PM TSTM WND DMG OXFORD 40.80N 74.99W
06/30/2015 WARREN NJ TRAINED SPOTTER
TREES REPORTED DOWN IN OXFORD.
&&
EVENT NUMBER PHI1500509 PHI1500490 PHI1500496 PHI1500503 PHI1500491
PHI1500493 PHI1500499 PHI1500492 PHI1500505 PHI1500504 PHI1500506
PHI1500495 PHI1500507 PHI1500494 PHI1500497 PHI1500508 PHI1500500
PHI1500510 PHI1500501 PHI1500498 PHI1500502
STAFFSpecial weather statement, Jun 30, 6:11 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
611 PM EDT TUE JUN 30 2015
DEZ003-MDZ020-302245-
INLAND SUSSEX-CAROLINE-
611 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SUSSEX AND
SOUTHEASTERN CAROLINE COUNTIES...
AT 611 PM EDT...A STRONG THUNDERSTORM WAS NEAR VIENNA...OR 13 MILES
SOUTH OF HURLOCK...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SEAFORD...LAUREL...BRIDGEVILLE...DELMAR...GUMBORO...SYCAMORE...BLADES
AND BETHEL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3846 7569 3849 7570 3864 7571 3866 7573
3879 7556 3850 7528 3845 7543
TIME...MOT...LOC 2211Z 237DEG 30KT 3844 7586
HEAVENERSpecial weather statement, Jun 30, 6:20 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
620 PM EDT TUE JUN 30 2015
NJZ001-007-PAZ055-062-302245-
SUSSEX-WARREN-MONROE-NORTHAMPTON-
620 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...WEST
CENTRAL SUSSEX...NORTHEASTERN NORTHAMPTON AND CENTRAL MONROE
COUNTIES...
AT 619 PM EDT...A STRONG THUNDERSTORM WAS OVER SAYLORSBURG...OR 14
MILES SOUTH OF MOUNT POCONO...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EAST STROUDSBURG...BLAIRSTOWN...BANGOR...PEN ARGYL...WIND GAP...EAST
BANGOR...STORMVILLE...MILLBROOK...COLUMBIA...TANNERSVILLE...
REEDERS...HERNYVILLE...ECHO LAKE...WERRY LAKE...FLATBROOKVILLE...
BRODHEADSVILLE...MCMICHAEL...DELAWARE WATER GAP...ANALOMINK AND
CRANDON LAKES.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4117 7515 4115 7515 4114 7509 4108 7503
4109 7500 4116 7490 4110 7473 4079 7531
4095 7547
TIME...MOT...LOC 2219Z 240DEG 23KT 4091 7533
HEAVENERLocal storm report, Jun 30, 7:20 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
720 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM FUNNEL CLOUD FOGELSVILLE 40.58N 75.63W
06/30/2015 LEHIGH PA TRAINED SPOTTER
FUNNEL CLOUD REPORTED.
0217 PM FUNNEL CLOUD TREXLERTOWN 40.55N 75.61W
06/30/2015 LEHIGH PA TRAINED SPOTTER
FUNNEL CLOUD REPORTED NEAR THE TREXLERTOWN SHOPPING
CENTER.
0225 PM HAIL OREFIELD 40.63N 75.58W
06/30/2015 M1.75 INCH LEHIGH PA PUBLIC
0227 PM TSTM WND DMG HONEY BROOK 40.09N 75.91W
06/30/2015 CHESTER PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN HONEY BROOK.
0233 PM HAIL COPLAY 40.67N 75.50W
06/30/2015 M0.88 INCH LEHIGH PA TRAINED SPOTTER
NICKEL SIZED HAIL REPORTED IN COPLAY.
0235 PM TSTM WND DMG WHITEHALL TWP 40.66N 75.51W
06/30/2015 LEHIGH PA 911 CALL CENTER
NUMEROUS TREES AND WIRES REPORTED DOWN IN WHITEHALL
TOWNSHIP... COPLAY AND CATASAQUA.
0236 PM TSTM WND DMG NORTHAMPTON 40.69N 75.49W
06/30/2015 NORTHAMPTON PA 911 CALL CENTER
STRUCTURE DAMAGE WITH 2 PEOPLE REPORTED TO BE TRAPPED
IN THE BUILDING.
0239 PM HAIL NORTH CATASAUQUA 40.66N 75.47W
06/30/2015 M1.00 INCH NORTHAMPTON PA PUBLIC
0243 PM HAIL WHITEHALL TWP 40.66N 75.51W
06/30/2015 M1.75 INCH LEHIGH PA SOCIAL MEDIA
0244 PM TSTM WND DMG HANOVER TWP 40.67N 75.40W
06/30/2015 NORTHAMPTON PA 911 CALL CENTER
TREES AND WIRES DOWN IN HANOVER TOWNSHIP.
0244 PM TSTM WND DMG NORTH CATASAUQUA 40.66N 75.47W
06/30/2015 NORTHAMPTON PA EMERGENCY MNGR
4 TO 5 HOMES DAMAGED.
0246 PM TSTM WND GST LEHIGH VALLEY INTL AIRP 40.65N 75.44W
06/30/2015 M61 MPH LEHIGH PA ASOS
61 MPH GUST RECORDED AT THE LEHIGH VALLEY INTERNATIONAL
AIRPORT.
0248 PM TSTM WND DMG HANOVER TWP 40.67N 75.40W
06/30/2015 NORTHAMPTON PA EMERGENCY MNGR
TREES AND WIRES DOWN
0250 PM FLASH FLOOD COPLAY 40.67N 75.50W
06/30/2015 LEHIGH PA 911 CALL CENTER
ROAD FLOODING REPORTED WITH CARS TRAPPED IN FLOOD
WATERS.
0300 PM TSTM WND GST 2 NNE CEDARVILLE 40.25N 75.66W
06/30/2015 M64 MPH MONTGOMERY PA TRAINED SPOTTER
ALSO WITH HAIL...HAIL SIZE UNKNOWN.
0310 PM FLASH FLOOD NORTHAMPTON 40.69N 75.49W
06/30/2015 NORTHAMPTON PA EMERGENCY MNGR
12 TO 14 HOMES FLOODED ON BANK STREET.
0317 PM TSTM WND DMG WEST GOSHEN 39.97N 75.57W
06/30/2015 CHESTER PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN WEST GOSHEN.
0320 PM TSTM WND GST WEST CHESTER 39.96N 75.61W
06/30/2015 M63 MPH CHESTER PA MESONET
0334 PM TSTM WND DMG PHOENIXVILLE 40.13N 75.52W
06/30/2015 CHESTER PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN PHOENIXVILLE.
0342 PM HAIL OXFORD 40.80N 74.99W
06/30/2015 M1.25 INCH WARREN NJ TRAINED SPOTTER
HALF DOLLAR SIZE HAIL REPORTED IN OXFORD.
0342 PM TSTM WND DMG OXFORD 40.80N 74.99W
06/30/2015 WARREN NJ TRAINED SPOTTER
TREES REPORTED DOWN IN OXFORD.
0629 PM TSTM WND DMG HAMILTON TWP 40.93N 75.29W
06/30/2015 MONROE PA 911 CALL CENTER
TREES DOWN ON WIRES
0700 PM FLASH FLOOD MOUNT POCONO 41.12N 75.36W
06/30/2015 MONROE PA 911 CALL CENTER
NUMEROUS ROADS FLOODED IN COUNTY
&&
EVENT NUMBER PHI1500509 PHI1500490 PHI1500496 PHI1500503 PHI1500491
PHI1500493 PHI1500499 PHI1500492 PHI1500505 PHI1500504 PHI1500506
PHI1500495 PHI1500507 PHI1500494 PHI1500497 PHI1500508 PHI1500500
PHI1500510 PHI1500501 PHI1500498 PHI1500502 PHI1500511 PHI1500512
STAFFSpecial weather statement, Jun 30, 8:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 803 PM EDT TUE JUN 30 2015 NJZ017>019-PAZ070-071-104-106-010030- NORTHWESTERN BURLINGTON-CAMDEN-GLOUCESTER-PHILADELPHIA-DELAWARE-EASTERN MONTGOMERY-LOWER BUCKS- 803 PM EDT TUE JUN 30 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAMDEN...NORTH CENTRAL GLOUCESTER...NORTHWESTERN BURLINGTON...NORTHEASTERN DELAWARE...SOUTHEASTERN BUCKS...PHILADELPHIA AND SOUTHEASTERN MONTGOMERY COUNTIES... AT 802 PM EDT...A STRONG THUNDERSTORM WAS OVER MORRIS PARK...OR NEAR PHILADELPHIA...MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PHILADELPHIA...CAMDEN...GLOUCESTER CITY...BENSALEM...YEADON... BURLINGTON...BRISTOL...RIVERSIDE...PALMYRA...HATBORO...FOLCROFT... AMBLER...JENKINTOWN...WESTVILLE...NARBERTH...NATIONAL PARK...EAST LANSDOWNE...BEVERLY...ROCKLEDGE AND NEWTOWN. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3985 7518 3995 7537 4033 7508 4016 7476 TIME...MOT...LOC 0002Z 216DEG 24KT 3997 7522 HEAVENER
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:23 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester | 4 hr |
| Jun 30, 8:26 PM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 4 hr |
| Jun 30, 9:16 PM EDT | Flash Flood Warning | PHI | Sussex | 5 hr |
| Jul 1, 12:56 AM EDT | Special Weather Statement | PHI | Salem | 94 min |
| Jul 1, 1:39 AM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Jul 1, 2:17 AM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 43 min |
| Jul 1, 2:50 AM EDT | Special Weather Statement | PHI | Mercer | 55 min |
| Jul 1, 3:26 AM EDT | Areal Flood Advisory | PHI | Burlington, Hunterdon, Mercer, Middlesex, Monmouth, Ocean and 1 more | 3 hr |
| Jul 1, 3:37 AM EDT | Special Weather Statement | PHI | Ocean | 68 min |
| Jul 1, 3:39 AM EDT | Special Marine Warning | PHI | 96 min | |
| Jul 1, 3:49 AM EDT | Special Marine Warning | PHI | 56 min | |
| Jul 1, 3:49 AM EDT | Small Craft Advisory | PHI | 6 hr | |
| Jul 1, 3:49 AM EDT | Small Craft Advisory for Hazardous Seas | PHI | 12 hr | |
| Jul 1, 3:54 AM EDT | Areal Flood Advisory | PHI | Morris | 2 hr |
| Jun 30, 8:15 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Delaware, Montgomery, Philadelphia | 28 min |
| Jul 1, 1:42 AM EDT | Severe Thunderstorm Warning | PHI | Chester | 48 min |
| Jul 1, 2:14 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Delaware, Lehigh, Montgomery, Philadelphia | 4 hr |
| Jul 1, 2:47 AM EDT | Areal Flood Advisory | PHI | Bucks | 3 hr |
| Jul 1, 4:48 AM EDT | Areal Flood Warning | PHI | Monroe | 10 hr |
| Jul 1, 1:13 AM EDT | Severe Thunderstorm Warning | PHI | Caroline, Cecil, Kent, Queen Anne's | 62 min |
| Jun 30, 10:40 PM EDT | Special Weather Statement | PHI | Sussex | 50 min |
Nearby
Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.